# SDR SWAA101767

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 10,134 hours, 6,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
